JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON ASYMPTOTIC PROPERTY FOR NONLINEAR DIFFERENCE SYSTEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON ASYMPTOTIC PROPERTY FOR NONLINEAR DIFFERENCE SYSTEMS
CHOI, UNG-KYU; KOO, NAM-JIP; IM, DONG-MAN;
  PDF(new window)
 Abstract
We study asymptotic equivalence between nonlinear difference system $$\Delta\chi(n)
 Keywords
asymptotic equilibrium;asymptotic equivalence;nonlinear difference system;variational system;comparison principle;
 Language
English
 Cited by
 References
1.
R. P. Agarwal, Difference Equations and Inequalities, Marcel Dekker, 2nd ed., New York, 2000

2.
S. K. Choi and N. J. Koo, Asymptotic property in variation for nonlinear difference systems, Nonlinear Stud. 10 (2003), 151-175

3.
S. K. Choi, N. J. Koo, and Y. H. Goo, Variationally stable difference systems, J. Math. Anal. Appl. 256 (2001), 587-605 crossref(new window)

4.
S. K. Choi, N. J. Koo, and Y. H. Goo, Variationally asymptotically stable difference systems, to appear in Discrete Dynamics in Nature and Society

5.
L. Cesari, Asymptotic Behavior and Stability Problems in Ordinary Differential Equations, Academic Press Inc., New York, 1963

6.
V. Lakshmikantham and D. Trigiante, Theory of Difference Equations with Applications to Numerical Analysis, Academic Press, San Diego, 1988

7.
R. Medina, Asymptotic properties of solutions of nonlinear difference equations, J. Comput. Appl. Math. 70 (1996), 57-66 crossref(new window)

8.
R. Medina and M. Pinto, Asymptotic equivalence and asymptotic behavior of difference systems, Comm. Appl. Analysis 1 (1997), 511-523